Yıl 2017, Cilt 5, Sayı 2, Sayfalar 172 - 180 2017-10-15

ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE

BEYHAN YILMAZ [1] , ÇAĞLA RAMİS [2] , YUSUF YAYLI [3]

103 215

This study is devoted to improve the theory of the developable ruled surfaces in terms of principal-direction curves of any spatial curve in three-dimensional Euclidean space. We obtain the new representation for developable surfaces by slant helices and the useful elements such as pitch, angle of pitch and dral with the help of a new frame $\left \{ N,C,W\right \} $. Furthermore, the investigation is observed under some special cases in terms of the director vector of surface.

Ruled surface, developable ruled surface, helix, slant helix
  • [1] A. Sarıoğlugil and A. Tutar, On ruled surfaces in euclidean space E3; Int. J. Contemp. Math. Sci., Vol. 2 (1), (2007), 1-11.
  • [2] B. Odehnal, Subdivision algorithms for ruled surfaces, Journal for Geometry and Graphics, Vol. 12 (1), (2008), 1-18.
  • [3] B. Uzunoğlu, İ. Gökk and Y. Yaylı, A new approach on curves of constant precession, Applied Mathematics and Computation, 275, (2016), 317-323.
  • [4] Ç . Ramis, B. Uzunoğlu and Y. Yaylı, New associated curves k-principle direction curves and Nk􀀀 slant helix, arXiv:1404.7369 [math.DG], 2014.
  • [5] H. H. Hacısalihoğlu, Diferensiyel Geometri, Fen Fakultesi, Ankara, 1994.
  • [6] H. H. Hacısalihoğlu, On the pitch of a closed ruled surface, Mech. and Mach. Theory, Vol. 7, (1972), 291-305.
  • [7] H. Pottmann and J. Wallner, Computational Line Geometry , Springer-Verlag, 2001.
  • [8] H. R.Muller, Uber geschlossene bewegungsvorgange , Monatsh Math. 55, (1951), 209-214.
  • [9] J. H. Choi and Y. H. Kim, Associated curves of a Frenet curve and their applications, Applied Mathematics and Computation 218, (2012) 9116-9124.
  • [10] L.Kula and Y.Yaylı, On slant helix and its spherical indicatrix, Appl. Math. Comput. 169(1), (2005), 600-607.
  • [11] O. Gursoy, On the integral invariants of a closed ruled surface, J. Geom., Vol. 39, (1990), 80-91.
  • [12] P. Alegre , K. Arslan, A. Carriazo , C. Murathan and G. Öztürk, Some special types of developable ruled surface, Hacettepe Journal of Mathematics and Statistics, Vol. 39 (3), (2010), 319-325.
  • [13] S. Izumiya and N. Takeuchi, Special curves and ruled surfaces, Beitrage zur Algebra und Geometrie, Vol. 44 (1), (2003), 203-212.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: BEYHAN YILMAZ
Ülke: Turkey


Yazar: ÇAĞLA RAMİS
Ülke: Turkey


Yazar: YUSUF YAYLI
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath344419, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {172 - 180}, doi = {}, title = {ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE}, key = {cite}, author = {RAMİS, ÇAĞLA and YAYLI, YUSUF and YILMAZ, BEYHAN} }
APA YILMAZ, B , RAMİS, Ç , YAYLI, Y . (2017). ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE. Konuralp Journal of Mathematics, 5 (2), 172-180. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344419
MLA YILMAZ, B , RAMİS, Ç , YAYLI, Y . "ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE". Konuralp Journal of Mathematics 5 (2017): 172-180 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344419>
Chicago YILMAZ, B , RAMİS, Ç , YAYLI, Y . "ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE". Konuralp Journal of Mathematics 5 (2017): 172-180
RIS TY - JOUR T1 - ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE AU - BEYHAN YILMAZ , ÇAĞLA RAMİS , YUSUF YAYLI Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 172 EP - 180 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE %A BEYHAN YILMAZ , ÇAĞLA RAMİS , YUSUF YAYLI %T ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD YILMAZ, BEYHAN , RAMİS, ÇAĞLA , YAYLI, YUSUF . "ON DEVELOPABLE RULED SURFACE OF THE PRINCIPAL-DIRECTION CURVE". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 172-180.